Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Used nair on my clitoris, no feeling during sexual intercourse. Why is this happening?

Hey I used nair on my clitoris about a year or two ago..A huge bubble sore thing appeared right afterwards..overtime the bubble healed but there is still a bump on there..it takes over about half of my clit..lately during sexual intercourse with my partner I dont really feel anything..its kinda numb and I cant stop wondering what if its because of that nair incident..
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello.
Thanks for writing to us.
The sore in the area can affect the nerve endings. After healing, there is mild fibrosis and decrease in the sensations. The numbness that you have noticed is likely to be due to the scarring in the area.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Regards,
Dr. RakhiTayal
drrakhitayal@gmail.com
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor